James C. Robinson
James C. Robinson
Professor of Mathematics, University of Warwick
Verified email at warwick.ac.uk
TitleCited byYear
Infinite-dimensional dynamical systems: an introduction to dissipative parabolic PDEs and the theory of global attractors
JC Robinson
Cambridge University Press, 2001
13072001
Attractors for infinite-dimensional non-autonomous dynamical systems
A Carvalho, JA Langa, J Robinson
Springer Science & Business Media, 2012
3462012
An introduction to ordinary differential equations
JC Robinson
Cambridge University Press, 2004
1532004
Infinite-dimensional dynamical systems. Cambridge Texts in Applied Mathematics
JC Robinson
Cambridge University Press, Cambridge, 2001
1452001
Dimensions, embeddings, and attractors
JC Robinson
Cambridge University Press, 2010
1312010
Bayesian inverse problems for functions and applications to fluid mechanics
SL Cotter, M Dashti, JC Robinson, AM Stuart
Inverse problems 25 (11), 115008, 2009
1292009
Upper semicontinuity of attractors for small random perturbations of dynamical systems
T Caraballo, JA Langa, JC Robinson
Communications in partial differential equations 23 (9-10), 1557-1581, 1998
1251998
Stability, instability, and bifurcation phenomena in non-autonomous differential equations
JA Langa, JC Robinson, A Suárez
Nonlinearity 15 (3), 887, 2002
962002
A stochastic pitchfork bifurcation in a reaction-diffusion equation
T Caraballo, JA Langa, JC Robinson
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
952001
Higher order commutator estimates and local existence for the non-resistive MHD equations and related models
CL Fefferman, DS McCormick, JC Robinson, JL Rodrigo
Journal of Functional Analysis 267 (4), 1035-1056, 2014
862014
A comparison between two theories for multi-valued semiflows and their asymptotic behaviour
T Caraballo, P Marin-Rubio, JC Robinson
Set-Valued Analysis 11 (3), 297-322, 2003
832003
Stability and random attractors for a reaction-diffusion equation with multiplicative noise
T Caraballo, JA Langa, JC Robinson
Discrete and Continuous Dynamical Systems 6 (4), 875-892, 2000
812000
The three-dimensional Navier–Stokes equations: Classical theory
JC Robinson, JL Rodrigo, W Sadowski
Cambridge University Press, 2016
702016
The three-dimensional Navier–Stokes equations: Classical theory
JC Robinson, JL Rodrigo, W Sadowski
Cambridge University Press, 2016
702016
Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system
AN Carvalho, JA Langa, JC Robinson, A Suárez
Journal of Differential Equations 236 (2), 570-603, 2007
672007
Stability of random attractors under perturbation and approximation
JC Robinson
Journal of Differential Equations 186 (2), 652-669, 2002
622002
Global attractors: topology and finite-dimensional dynamics
JC Robinson
Journal of Dynamics and Differential Equations 11 (3), 557-581, 1999
601999
Attractors for differential equations with variable delays
T Caraballo, JA Langa, JC Robinson
Journal of mathematical analysis and applications 260 (2), 421-438, 2001
592001
The asymptotic completeness of inertial manifolds
JC Robinson
Nonlinearity 9 (5), 1325, 1996
581996
A topological delay embedding theorem for infinite-dimensional dynamical systems
JC Robinson
Nonlinearity 18 (5), 2135, 2005
512005
The system can't perform the operation now. Try again later.
Articles 1–20